Kirkland Signature Rapid Release Acetaminophen 500 mg., 400 Gelcaps

Kirkland SignatureSKU: 96619355471
No reviews

BoGo Deal: 1 Pack
Price:
Sale price$24.98
Stock:
Only 1 unit left

Description

Kirkland Signature Extra Strength Acetaminophen Gelcaps contains the active ingredient Acetaminophen 500mg, a highly recommended over-the-counter ingredient, that temporarily reduces fever and relieves minor aches and pains for adults and children 12 years and over due to:

  • Headache
  • The Common cold
  • Backache Minor pain of arthritis
  • Toothache Muscular aches
  • Premenstrual and menstrual cramps

There are several oral over-the-counter products available to treat pain and fever, but which one is right for you?

Extra Strength Acetaminophen Gelcaps contains the active ingredient Acetaminophen 500mg and temporarily reduces fever and relieves minor aches and pain

You may also like

Recently viewed